# SDR AALA202303226837

- Difficulty date: October 24, 2022
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 38,255 hours, 15,719 cycles
- Engine: Cfmint CFM567B20
- Engine time: 36,298 hours, 15,083 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE COMPRESSOR STALLED AT FL-360 TWICE IN RAPID SUCCESSION. AUTO THROTTLES SPLIT AND RIGHT ENGINE WENT TO 40 PERCENT SMOOTH AIR. RAN CHECKLIST ITEMS AND ENGINE OPERATION WAS RESTORED. AIRCRAFT DIVERTED TO SLC AND DECLARED AN EMERGENCY. **SUPPLEMENTAL REPORT FOR AALA202210276837: MAINTENANCE REPLACED RIGHT ENGINE PER JOB CARD 08L40072003.** (CLOSED)
